Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2010

Asymptotic Properties of Spectral Estimates of Second-Order with Missed Observations

G. S. Mokaddis, M. A. Ghazal & A. E. El-Desokey

Journal of Mathematics and Statistics, Volume 6, Issue 1, pp. 10–16 · doi.org/10.3844/jmssp.2010.10.16

7,496 accesses4,509 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: As a complement of the periodogram study the asymptotic properties of the spectral density using data window for stationary stochastic process are investigated. Some statistical properties of covariance estimation function with missing observations are studied. Approach: The asymptotic normality was discussed. A numerical example was discussed by using computer programming. Results: The study of time series with missed observations and with the modified periodogram had the same results of the study of the classic time series. Conclusion: Modified periodogram with expanded finite Fourier transformation for time series with missed observation has improved the results of the classic time series.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Mokaddis, G. S., Ghazal, M. A. & El-Desokey, A. E. (2010). Asymptotic Properties of Spectral Estimates of Second-Order with Missed Observations. Journal of Mathematics and Statistics, 6(1), 10–16. https://doi.org/10.3844/jmssp.2010.10.16

Licence
© Science Publications
Issue
Volume 6, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Asymptotic Properties of Spectral Estimates of Second-Order with Missed ObservationsJournal of Mathematics and Statistics · Volume 6, Issue 1 · pp. 10–16 · © Science PublicationsDownload